Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from prolonged tiredness, feeling sleepy. How to get back energy? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hello Doctor, thanks for your time
User:and my question is...
User:since long time I feel tired and sleepy
User:its been year or more but I thought it will be temporary, but daily I feel the same
Doctor:What is y8our age, and occupation
User:all tests are fine, I have thyroid and levels are fine now
User:i am 34 and in Software
Doctor:If they are fine then your muscles lack extra training
Doctor:via exercise and conditioning
Doctor:the other thing is mineral deficiency
Doctor:You need to start with a good exercise plan and diet XXXXXXX in protein
User:I thought of trying some suppliments for some days
User:did not talk to any doctor yet
Doctor:They would work only if you start allocting time for regular jog + muscle building
User:anything that you want to suggest if its Vit D, or Iron or anythign else
Doctor:and balanced diet
Doctor:You can take REVITAL, which is best available over the counter
Doctor:one tablet after breakfast
Doctor:each day for two months
User:ok, I tied it once
User:but let me try again
User:and some exercise
Doctor:Do you have more queries
Doctor:All the best
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor